Academic Journals Database
Disseminating quality controlled scientific knowledge

Fractional-calculus diffusion equation

Author(s): Ajlouni Abdul-Wali | Al-Rabai'ah Hussam

Journal: Nonlinear Biomedical Physics
ISSN 1753-4631

Volume: 4;
Issue: 1;
Start page: 3;
Date: 2010;
Original page

Abstract Background Sequel to the work on the quantization of nonconservative systems using fractional calculus and quantization of a system with Brownian motion, which aims to consider the dissipation effects in quantum-mechanical description of microscale systems. Results The canonical quantization of a system represented classically by one-dimensional Fick's law, and the diffusion equation is carried out according to the Dirac method. A suitable Lagrangian, and Hamiltonian, describing the diffusive system, are constructed and the Hamiltonian is transformed to Schrodinger's equation which is solved. An application regarding implementation of the developed mathematical method to the analysis of diffusion, osmosis, which is a biological application of the diffusion process, is carried out. Schrödinger's equation is solved. Conclusions The plot of the probability function represents clearly the dissipative and drift forces and hence the osmosis, which agrees totally with the macro-scale view, or the classical-version osmosis.

Tango Rapperswil
Tango Rapperswil

     Affiliate Program